# SDR UPS06546911

- Difficulty date: May 19, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stiff
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT EMERG EXIT WINDOW EXTREMELY HARD TO OPEN.  WINDOW HANDLE BINDS AT ABOUT THE 90 DEGREE POSITION W/WINDOW CRANKED FULLY CLOSED. ADJUSTED WINDOW LATCH ROLLER CAMS. PERFORMED ADJ. TEST M/M 56-11-02- 5 TASK 56-11-02-715-020. SPRING SCALE WITHIN M/M LIMITS OK FOR SERVICE. DEFERRAL REMOVED.
